Congruences via modular forms

Files in This Item:
File Description SizeFormat 
oscong.pdf160.15 kBAdobe PDFDownload
Title: Congruences via modular forms
Authors: Osburn, Robert
Sahu, Brundaban
Permanent link:
Date: 2011
Online since: 2016-08-23T13:52:44Z
Abstract: We prove two congruences for the coefficients of power series expansions in t of modular forms where t is a modular function. As a result, we settle two recent conjectures of Chan, Cooper and Sica. Additionally, we provide tables of congruences for numbers which appear in similar power series expansions and in the study of integral solutions of Apery-like differential equations.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: American Mathematical Society
Journal: Proceedings of the American Mathematical Society
Volume: 139
Issue: 7
Start page: 2375
End page: 2381
Copyright (published version): 2010 American Mathematical Society
Keywords: Coefficients of power series expansions1/PICongruencesModular formsApery numbersSeries
DOI: 10.1090/S0002-9939-2010-10771-2
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 19, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.